# SDR GTIA2018110852945

- Difficulty date: November 5, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 45,672 hours, 21,283 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAS REPORT STRONG ODOR POSSIBLE FUME EVENT ON APRROACH-PERFORMED TSM 05-50-00  NO SMELL FOUND OPS CHECK NORMAL AC GOOD FOR SERVICE
